Found: 7 resources


Narrow your search

Resource type

article (7)


Language

English (6)

Arabic and English (1)


Year
From To Submit

2020 (1)

2018 (1)

2015 (1)

2014 (1)

2013 (1)

More...
Listing 1 - 7 of 7
Sort by

Development a 3-D Mathematical Model for Network Topology Based on Graph Theory*

IRAQI JOURNAL OF COMPUTERS, COMMUNICATION, CONTROL & SYSTEMS ENGINEERING, 2012, Volume 12, Issue 2, pages 28-34
 
 

On (Semi, Pre, Semi-pre, b)-open subgraph

Almuthanna Journal of Pure Science (MJPS), 2020, Volume 7, Issue 2, pages 26-37
 

Efficient Minimization of Routing Cost in Wireless Networks

Journal of Engineering and Sustainable Development, 2013, Volume 17, Issue 2, pages 143-145
 

DESIGN AND IMPLEMENTATION OF SHORTEST PATH ALGORITHM FOR NETWORK OF ROADS

Journal of Engineering and Sustainable Development, 2015, Volume 19, Issue 6, pages 77-88
 

COMPUTING NODES AND LINKS APPEARANCES ON GEODESICS IN NETWORKS TOPOLOGIES USING GRAPH THEORY

IRAQI JOURNAL OF COMPUTERS, COMMUNICATION, CONTROL & SYSTEMS ENGINEERING, 2012, Volume 12, Issue 1, pages 96-103
 
 

Listing 1 - 7 of 7
Sort by